Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

57 year old, suffering with premature ejaculation, penis seems to have become thin. Can I take Viagra?

Sir, I am 57 years old. I have good health & active person. When I do sex sometimes I discharged immediately and sometimes takes long time.Jab main discharged ho jata hun tab mujhe apni wife ke samne bahut sharam aati hai.Aur meri wife mujhse gussa karti hai. Aur next time woh mujhse sex nahi karati hai. Main sex mein bahut interest rakhta hoon. Main kya karu. Please Suggest me some medicine for premature ejaculation . Mera Penis bhi kuchh kuchh Patla ho gaya hai. Main kya karoon. Can I take Vigora Tab or not. Please suggest me.Thanks. My email is YYYY@YYYY
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
HI

This could be due to low testosterone levels(male hormone) in the body.You should get yourself tested for low testosterone levels.If your erections are strong then this can be treated with medications.Low testosterone can replaced with gels applied over the skin.
Medications like Viagra/Penegra can be taken if you don't have any heart problem.Taking dapoxetine will also help you last longer.
Squeeze technique- where you squeeze the head of the penis just before discharge can prevent it.If repeatedly done it can give you better control over the ejaculation.

Hope this helps you

Regards
Answered: Wed, 31 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor